MAUDE Adverse Event Report: BAUSCH + LOMB 1.8MM STABLE CHAMBER PHACO PACK WITH MICS NEEDLE; UNIT PHACOEMULSIFICATION

BAUSCH + LOMB 1.8MM STABLE CHAMBER PHACO PACK WITH MICS NEEDLE; UNIT PHACOEMULSIFICATION
Model Number BL5113
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been discarded and cannot be returned for evaluation.The investigation is ongoing.
 
Event or Problem Description
A user facility in france reported that during surgery there was a large amount of bubbles which lead to decreased visibility and the capsule to be ruptured.A follow up surgery was performed by a secondary retina specialist where they inserted the iol and surgery was extended by 30 minutes.
 
Additional Manufacturer Narrative
The root cause of this complaint could not be determined as the complaint unit was not available for analysis.Manufacturing and sterilization records for bl5114, lot x7596 were reviewed and found to be acceptable.Sterilization date: 27-feb-2025, expiration date: 11-jan-2028, manufacturing completed date: 20-feb-2025.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.The investigation is complete.

Brand Name
1.8MM STABLE CHAMBER PHACO PACK WITH MICS NEEDLE
Common Device Name
UNIT PHACOEMULSIFICATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key23656838
Report Number0001920664-2025-00125
Device Sequence Number18655792
Product Code HQC
UDI-Device Identifier10757770057235
UDI-Public(01)10757770057235(17)280315(10)X7919
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL5113
Device Lot NumberX7919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown